Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Headache, vomiting, dizziness, stinging skin on arms, frequent urination. Is it related to a computer job?

Hi I wonder if you can help me I ve started getting really bad headaches which leads to vomiting at other times I get dizzy spells and shakes and occasionally my skin on my arms stings when I touch it also i urinate alot during the day I ve just started a new job using computers all the time and wonder if this is related im not sure if I should go to the doctor or not what would you recommend? Thanks
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello, these symptoms could not be due to excessive computer use, you should go and see a doctor, yet your routine investigations done and onsult a physician.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor